top

Sahlqvist Formulas in Hybrid Polyadic Modal Logics

V. Goranko and D. Vakarelov. Sahlqvist Formulas in Hybrid Polyadic Modal Logics. Journal of Logic and Computation, 11(5):737–754, 2001. Special Issue on Hybrid Logics. Areces, C. and Blackburn, P. (eds.)

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{goranko01:_sahlq_formul_hybrid_polyad_modal_logic,
  author = {V. Goranko and D. Vakarelov},
  title = {Sahlqvist Formulas in Hybrid Polyadic Modal Logics},
  journal = {Journal of Logic and Computation},
  year = {2001},
  volume = {11},
  pages = {737--754},
  number = {5},
  note = {Special Issue on Hybrid Logics. Areces, C. and Blackburn, P. (eds.)},
}

Generated by bib2html.pl (written by Patrick Riley ) on Mon Aug 10, 2009 14:52:33